# SDR DHL9871502C

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION AT BS 279 BL 3R UNDER COCKPIT FLOOR.  REMOVED CORRODED FLOOR SUPPORT ANGLE, REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-4.  N/R 5142
